# SDR AALA2009020800463

- Difficulty date: February 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 62,980 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA    AFT CEILING EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK AT AFT CEILING.
